logo AFST
Translations mesurables et ensembles de Rosenthal
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 14 (2005) no. 1, pp. 105-121.
@article{AFST_2005_6_14_1_105_0,
     author = {Mohammad Daher},
     title = {Translations mesurables et ensembles de {Rosenthal}},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {105--121},
     publisher = {Universit\'e Paul Sabatier, Institut de Math\'ematiques},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 14},
     number = {1},
     year = {2005},
     doi = {10.5802/afst.1089},
     zbl = {1071.43003},
     mrnumber = {2118035},
     language = {fr},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1089/}
}
TY  - JOUR
TI  - Translations mesurables et ensembles de Rosenthal
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2005
DA  - 2005///
SP  - 105
EP  - 121
VL  - 6e s{\'e}rie, 14
IS  - 1
PB  - Université Paul Sabatier, Institut de Mathématiques
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.1089/
UR  - https://zbmath.org/?q=an%3A1071.43003
UR  - https://www.ams.org/mathscinet-getitem?mr=2118035
UR  - https://doi.org/10.5802/afst.1089
DO  - 10.5802/afst.1089
LA  - fr
ID  - AFST_2005_6_14_1_105_0
ER  - 
%0 Journal Article
%T Translations mesurables et ensembles de Rosenthal
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2005
%P 105-121
%V 6e s{\'e}rie, 14
%N 1
%I Université Paul Sabatier, Institut de Mathématiques
%C Toulouse
%U https://doi.org/10.5802/afst.1089
%R 10.5802/afst.1089
%G fr
%F AFST_2005_6_14_1_105_0
Mohammad Daher. Translations mesurables et ensembles de Rosenthal. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 14 (2005) no. 1, pp. 105-121. doi : 10.5802/afst.1089. https://afst.centre-mersenne.org/articles/10.5802/afst.1089/

[1] Bachelis ( G.), Ebenstein (S.), On Λ(p) sets, Pacific J. Math. 54, p. 35-38 (1974). | MR | Zbl

[2] Blasco (O. ), Positive p-summing operators on L p -spaces , Proc. Amer. Math. Soc. 100, p. 275-280 (1987). | MR | Zbl

[3] Blasco (O. ), Convolution of operators and applications , Math. Z. 199, p. 109-114 (1988). | MR | Zbl

[4] Bourbaki ( N. ) , Éléments de mathématique. Topologie générale, Chapitre 9 : Utilisation des nombres réels en topologie générale, Hermann, Paris.

[5] Bukhvalov ( A.V.), Danilevich (A.A.), Boundary properties of analytic and harmonic functions with values in Banach spaces, Math. Notes 31, p. 203-214 (1982); English Translation Math. Notes 31 p. 104-110 (1982). | MR | Zbl

[6] Daher (M.) , Une remarque sur la propriété de Radon-Nikodym, C. R. Acad. Sci. Paris 313, p. 269-271 (1991). | MR | Zbl

[7] Diestel (J. ), Uhl ( J.J.), Vector measures, Math. Surveys 15 A.M.S (1977). | MR | Zbl

[8] Edgar (G.A. ), Analytic martingale convergence, J. Funct. Analysis 69, p. 268-280 (1986). | MR | Zbl

[9] Finet (C.) , Lacunary sets for groups and hypergroups, J. Austral. Math. Soc. 54, p. 39-60 (1993). | MR | Zbl

[10] Hewitt (E. ) , Ross ( K.A. ), Abstract harmonic analysis I, Springer-Verlag Berlin- Heidelberg -New York 1963. | Zbl

[11] Hewitt (E. ) , Ross ( K.A. ), Abstract harmonic analysis II, Springer-Verlag Berlin- Heidelberg -New York 1970. | MR | Zbl

[12] Kadec (M. ), Pełczyński (A.), Bases, lacunary sequences and complemented subspaces in the spaces Lp, Studia Math. 21, p. 161-176 (1961/ 1962). | MR | Zbl

[13] Lust-Piquard ( F.), Ensembles de Rosenthal et ensembles de Riesz , C. R. Acad. Sci Paris 282, 833-835 (1976). | MR | Zbl

[14] Lust-Piquard ( F.), L'espace des fonctions presque-périodiques dont le spectre est contenu dans un ensemble compact dénombrable a la propriété de Schur, Colloq. Math. 41, p. 273-284 (1979). | MR | Zbl

[15] Lust-Piquard ( F.), Pisier (G.), Noncommutative Khintchine and Paley inequalities, Ark. Mat. 29, p. 241-260 (1991). | MR | Zbl

[16] Michael ( E.), Continuous selections I, Annals of Math. 63, p. 361-382 (1956). | MR | Zbl

[17] Odell (E. ), Rosenthal (H.P.), A double-dual characterization of separable Banach spaces containing l1, Israel J. Math. 20, p. 375-384 (1975). | MR | Zbl

[18] Paley (R.E.A.C ), On the lacunary coefficients of power series , Ann. Math. 34, p. 615-616 (1933). | JFM | MR | Zbl

[19] Parthasarathy ( T.), Selection theorems and their applications , Lecture Notes in Math, vol 263, Springer Verlag, Berlin- New York (1972). | MR | Zbl

[20] Pisier (G. ), Les inégalités de Khintchine-Kahane, d'après C. Borell, Séminaire sur la Géométrie des Espaces de Banach ( 1977-1978), Exp. N° 7, École Polytech., Palaiseau 1(978). | Numdam | Zbl

[21] Talagrand ( M.), Closed convex hull of sets of measurable Riemann-functions, and measurability of translations, Ann. Inst. Fourier 32, p. 39-69 (1982). | Numdam | MR | Zbl

[22] Watbled ( F.), Rosenthal sets for Banach-valued functions , Arch. Math. 66, p. 479-489 (1996). | MR | Zbl

Cited by Sources: